# SDR UIEA2017122402431

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,032 hours, 14,373 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPPERATURE LIGHT ILLUMINATED ON OVERHEAD PANEL.  PERFORMED FIM 21-61-00 FT 815 FOUND ZONE TEMP CONTROLL OPERATING NORMAL BITE CHECK OK AND VALVE FOLLOWS SWITCH IN FLIGHT DECK AND ON EICAS ECS PAGE.
